RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 47, Issue 2  


Convex rearrangements of Gaussian processes
Yu. Davydov, E. Thilly
209
On consistency of Bayes procedures
A. I. Lo, V. V. Sazonov
229
Discrete wave equations with random parameters and a discrete string with random masses
L. D. Pustyl'nikov
255
Optimal sequences of tests for several polynomial schemes of trials
N. P. Salikhov
270
An iterated random function with Lipschitz number one
A. Abrams, H. Landau, Z. Landau, J. Pommersheim, E. Zaslow
286
Extensions of type $G$ and marginal infinite divisibility
O. E. Barndorff-Nielsen, V. Pérez-Abreu
301
Sharp mean-variance inequalities for quantiles of distributions determined by convex and star orders
T. Rychlik
320
In Memoriam: Professor Vyacheslav Vasilievich Sazonov
339

Short Communications
Localization proof of the isoperimetric Bakry–Ledoux inequality and some applications
S. G. Bobkov
340
On extending the Brunk–Prokhorov strong law of large numbers
V. M. Kruglov
347
Poisson-type limit theorems for the number of incomplete matches of $s$-patterns
V. G. Mikhailov
350
Tauberian theorems for decreasing functions of dominated variation
B. A. Rogozin
357
Conditional distributions of the times of one-sided sequential approximations
A. V. Stepanov
364
On the asymptotic behavior of the large increments of sums of independent random variables
A. N. Frolov
366
Second-order and bootstrap approximation to Student's $t$-statistic
M. Bloznelis, H. Putter
374
Rate of convergence to the semi-circular law for the Gaussian unitary ensemble
F. Götze, A. N. Tikhomirov
381
Contractivity and ergodicity of the random map $x\mapsto|x-\theta|$
J. C. Mattingly
388
Kerstan's method in the multivariate poisson approximation: an expansion in the exponent
B. Roos
397
Max-semistable laws in extremes of stationary random sequences
M. G. Temido, L. Canto E. Castro
402

Reviews and Bibliography
Book review: Rolski T., Schmidli H., Schmidt V., Teugels J. “Stochastic Processes for Insurance and Finance”
V. K. Malinovskii
411
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020